Results 1 to 3 of 3

Thread: levothyroxine and weight gain?

  1. #1
    Regular Member
    ilovedogs's Avatar
    Join Date
    4th May, 2009
    Location
    Vale of Glamorgan
    Posts
    78
    Rep Power
    5

    levothyroxine and weight gain?

    I was told a few years ago I had a goitre which the docs removed...I was on average 9st-10st in weight.....without even monitoring the half thyroid gland left behind I was put straight onto levothyroxine.....anyhoo the upshot is I am now 2st heavier and feel even worse than before...my doc says if anything I am taking too much so she has reduced it from 150mc to 100mc.....I have read a lot about people gaining weight while taking this medication but it is supposed to help in weight loss...I am tempted to stop taking it and see what happens...any help or advice would be great .

  2. #2
    Regular Member
    ilovedogs's Avatar
    Join Date
    4th May, 2009
    Location
    Vale of Glamorgan
    Posts
    78
    Rep Power
    5
    Is there really no one else taking this med?

  3. #3
    Likes to post
    honeybee40's Avatar
    Join Date
    25th June, 2013
    Posts
    607
    Rep Power
    7
    I'm on same medication.100mg every day.I have an under active thyroid but have heard you can gain weight if you become overactive.I've just had another blood test to check my levels so I will know tomo





Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.